MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; LAMINECTOMY

MEDLINE INDUSTRIES, LP; LAMINECTOMY
Catalog Number DYNJ909505A
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/02/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer on 1/2/2024, a bovie "came loose and had to be retrieved from the surgical wound" during a "lumbar microdiscectomy".The customer stated there was no serious injury but that the incident "slowed down procedure while new bovie tip opened and replaced".No additional information is available.The sample was requested for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer on 1/2/2024, a bovie "came loose and had to be retrieved from the surgical wound" during a "lumbar microdiscectomy".

Common Device Name
LAMINECTOMY
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key18562947
Report Number1423395-2024-00002
Device Sequence Number12465257
Product Code OJH
UDI-Device Identifier10195327448448
UDI-Public10195327448448
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYNJ909505A
Device Lot Number23IMH846
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2024
Initial Report FDA Received Date01/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown